# SDR 2A6D2020110403702

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N807LF
- Make and model: Snias AS350B3
- Aircraft serial: 4928
- Aircraft time: 4,648 hours, 10,681 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,276 hours, 8,388 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A311051
- Condition: Chafed
- Location: Bs 3650
- Part time: 4,648 hours, 10,681 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE LT LATERAL BULKHEAD (X FRAME) P/N: 350A21-1051 ON THE INBOARD FACE.  THE DAMAGE IS LOCATED ON THE INTERIOR (INBOARD) SIDE OF THE X FRAME LT AFT LOWER LEG STA 3650, BL 430L AND WL 2305.
